# SDR SWAA990096

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND LT OVERWING EXIT LIGHTS AND LT LWR AFT EXIT LT INOP.  REMOVED AND REPLACED LT OVERWING BATTERY PACK, PWR SUPPLY AND OPS CKD OK PER MM.
